... weight gain too much for an athlete,Doc says stay on sub.for 1 year at least. What do you all think? I really want to start tappering.paulsport3
Suboxone - Have been on 16mg of sub.for 90+ days,clean on all drug tests no cravings,but 22lbs?
Added 5 Apr 2010:
Thanks people,but I believe I can really do it this time, I have never been on any thing like suboxone, is there any one time any one can say,now is the time? There do not seem to be any guide lines out there when to stop suboxone or are there??
4 Apr 2010
hi paul,this is what my doctor & counseler told me after 6 months. I went into my counselers office one morning and told him i was ready to start tapering off. this is what he said. you got 6 mon clean u/t,going to more than your share of groups and your doing great. i was like ok lets do this then. then they both told me when i starred on this clinic i said "i tried to live with my pain and treat the pain with kadian and xanax.i lost 25 lbs in 31/2 years wasn't sleeping, couldn't eat,couldn't walk,couldn't do much of anything. i have stayed clean ,eat well ,sleep well ,exercise all that good stuff. i told them my way was not working. they told me,there way is gona take another 6 mon. that was all i needed to know. im still there. its not when i think im ready,its when they think im ready. all im trying to tell you is "ez does it". if your not going anywhere take your own time. start to taper if you want.
but just take your time dude your worth it. if they told me i was gona b on sub the rest of my life,well, my life is worth it. so is yours.
5 Apr 2010
I went to an outpatient recovery clinic and have been reading here and elsewhere and I don't think the doctors or counselors have any idea of when to taper someone. I finally read enough here to know that I had tapered myself correctly by paying attention to my own body and behavior. Whenever I notice a) I am nodding while sitting for over 5 minutes or b) I "feel" the suboxone kick as soon as I take it, it is time to taper it down. It does coat your receptor sites and sticks there for around 5 days on average, so if you taper, and you shouldn't have, you won't likely feel it for about 5 days. Walking or other light exercise helps heal and reboot the neurotransmitter/receptor site connection, so, if it is possible at all, as you taper, do some form of exercise. The suboxone will heal the neurotransmitter/receptor sites also and I think at 90 days, you can probably go down to 12 milligrams pretty easily.
I did this by taking 6 mg in the morning and 6 in the afternoon and then after a few weeks 6 in the morning and 4 in the afternoon. Then after a few weeks 4 in the morning and 4 in the afternoon. I figured the worst that could happen was that I would need to go back up and would only have to take a small piece to relieve the symptoms AND I NEVER HAD TO DO THAT. I hate to say this, but, I think the company that makes suboxone wants people to A) get on a dose way to high and B) believe that they have to stay on that dose for a long time. Most people should be able to taper and even get off of it, but are not being encouraged to do so. Good Luck. Google the COWS sheet or look at the one you got when you were inducted and I think you will find that as you taper, you may feel a twinge or tiny ache or pain that is normal and NOT withdrawal related. If you are not scoring higher than a 10 on that sheet, that is a normal ache or pain and it should respond to tylenol or ibuprofen
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I took 1 pill last night and when I was in my iop program I know they tested for it and it still was in my system after 5 days. But the urine tests ...
2 answers • 13 Aug 2010
I have been taking oxycodone for at least 5 years now. My doctor is now doing drug tests to make sure people are taking their meds and not selling ...
5 answers • 27 Aug 2010
Ok so I'm starting to go through withdrawals and having cravings bad. Still have not heard from the suboxone clinic but hoping today will be the ...
6 answers • 14 Apr 2011
I have put on about 15 pounds since I started taking Abilify. I feel amazing but I'm constantly craving carbs. I've dieted and exercised ...
1 answer • 5 Jun 2014